Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 133, NWS Eureka, CA

April 10, 2015

NWS Eureka, CA issued this small craft advisory at Apr 10, 2015, 2:30 PM PDT. It took effect at Apr 11, 2015, 5:00 PM PDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2015, 2:30 PM PDT (21:30 UTC)
In effect from
Apr 11, 2015, 5:00 PM PDT
Expired
Apr 13, 2015, 3:17 AM PDT
In force
34 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WHUS76 KEKA 102130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 PM PDT FRI APR 10 2015

PZZ475-110530-
/O.NEW.KEKA.SC.Y.0133.150412T0000Z-150413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 PM PDT FRI APR 10 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 3 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM SATURDAY TO 3 AM PDT
MONDAY. 

* WINDS...NORTH 20 TO 25 KT SAT NIGHT AND SUN. 

* SEAS...BUILDING TO 10 FT AT 12 SECONDS SAT NIGHT AND SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-110530-
/O.NEW.KEKA.SC.Y.0133.150412T0300Z-150413T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 PM PDT FRI APR 10 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SATURDAY TO 11 PM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM SATURDAY TO 11 PM PDT
SUNDAY. 

* WINDS...NORTH 15 TO 20 KT SAT NIGHT AND SUN.

* SEAS...BUILDING TO 10 FT AT 12 SECONDS SAT NIGHT AND SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
630 
WHUS76 KEKA 110327
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
827 PM PDT FRI APR 10 2015

PZZ475-111130-
/O.CON.KEKA.SC.Y.0133.150412T0000Z-150413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
827 PM PDT FRI APR 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SATURDAY TO
3 AM PDT MONDAY...

* WINDS...NORTH 20 TO 25 KT SAT NIGHT AND SUN.

* SEAS...BUILDING TO 10 FT AT 12 SECONDS SAT NIGHT AND SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-111130-
/O.CON.KEKA.SC.Y.0133.150412T0300Z-150413T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
827 PM PDT FRI APR 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SATURDAY TO
11 PM PDT SUNDAY...

* WINDS...NORTH 15 TO 20 KT SAT NIGHT AND SUN.

* SEAS...BUILDING TO 10 FT AT 12 SECONDS SAT NIGHT AND SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
404 
WHUS76 KEKA 110955
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
255 AM PDT SAT APR 11 2015

PZZ475-111800-
/O.CON.KEKA.SC.Y.0133.150412T0000Z-150413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
255 AM PDT SAT APR 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 AM PDT MONDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KT TONIGHT AND SUN.

* SEAS...BUILDING TO 10 FT AT 12 SECONDS TONIGHT AND SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-111800-
/O.CON.KEKA.SC.Y.0133.150412T0300Z-150413T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
255 AM PDT SAT APR 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 PM PDT SUNDAY...

* WINDS...NORTH 15 TO 20 KT TONIGHT AND SUN.

* SEAS...BUILDING TO 10 FT AT 12 SECONDS TONIGHT AND SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
691 
WHUS76 KEKA 111602
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 AM PDT SAT APR 11 2015

PZZ475-120015-
/O.CON.KEKA.SC.Y.0133.150412T0000Z-150413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 AM PDT SAT APR 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 AM PDT MONDAY...

* WINDS...NORTH INCREASING TO 20 TO 25 KT TONIGHT AND SUN.

* SEAS...BUILDING TO 10 FT AT 12 SECONDS TONIGHT AND SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-120015-
/O.CON.KEKA.SC.Y.0133.150412T0300Z-150413T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 AM PDT SAT APR 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 PM PDT SUNDAY...

* WINDS...NORTH 15 TO 25 KT TONIGHT AND SUN.

* SEAS...BUILDING TO 10 FT AT 12 SECONDS TONIGHT AND SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
212 
WHUS76 KEKA 112148
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
248 PM PDT SAT APR 11 2015

PZZ475-120600-
/O.CON.KEKA.SC.Y.0133.150412T0000Z-150413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
248 PM PDT SAT APR 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 AM PDT MONDAY...

* WINDS...NORTH 20 TO 25 KT TONIGHT AND SUN.

* SEAS...BUILDING TO 10 FT AT 12 SECONDS TONIGHT AND SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-120600-
/O.CON.KEKA.SC.Y.0133.150412T0300Z-150413T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
248 PM PDT SAT APR 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 PM PDT SUNDAY...

* WINDS...NORTH 15 TO 25 KT TONIGHT AND SUN.

* SEAS...BUILDING TO 10 FT AT 12 SECONDS TONIGHT AND SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
048 
WHUS76 KEKA 120402
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 PM PDT SAT APR 11 2015

PZZ470-121215-
/O.CON.KEKA.SC.Y.0133.000000T0000Z-150413T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 PM PDT SAT APR 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SUNDAY...

* WINDS...NORTH 15 TO 25 KT TONIGHT AND SUNDAY.

* SEAS...BUILDING TO 10 FT AT 12 SECONDS TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-121215-
/O.CON.KEKA.SC.Y.0133.000000T0000Z-150413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 PM PDT SAT APR 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NORTH 20 TO 25 KT TONIGHT AND SUNDAY.

* SEAS...BUILDING TO 10 FT AT 12 SECONDS TONIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
170 
WHUS76 KEKA 121008
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
308 AM PDT SUN APR 12 2015

PZZ470-121815-
/O.CON.KEKA.SC.Y.0133.000000T0000Z-150413T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
308 AM PDT SUN APR 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTH 15 TO 25 KT TODAY...DIMINISHING THIS EVENING.

* SEAS...10 FT AT 12 SECONDS TODAY...DIMINISHING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-121815-
/O.CON.KEKA.SC.Y.0133.000000T0000Z-150413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
308 AM PDT SUN APR 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NORTH 20 TO 25 KT TODAY...DIMINISHING LATE TONIGHT.

* SEAS...10 FT AT 12 SECONDS TODAY...DIMINISHING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
796 
WHUS76 KEKA 121548
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
848 AM PDT SUN APR 12 2015

PZZ470-130000-
/O.CON.KEKA.SC.Y.0133.000000T0000Z-150413T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
848 AM PDT SUN APR 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTH 15 TO 25 KT TODAY...DIMINISHING THIS EVENING.

* SEAS...10 FT AT 12 SECONDS TODAY...DIMINISHING ON MON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-130000-
/O.CON.KEKA.SC.Y.0133.000000T0000Z-150413T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
848 AM PDT SUN APR 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NORTH 20 TO 25 KT TODAY...DIMINISHING LATE TONIGHT.

* SEAS...10 FT AT 12 SECONDS TODAY...DIMINISHING ON MON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
087 
WHUS76 KEKA 122125
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
225 PM PDT SUN APR 12 2015

...GALE FORCE WINDS AND LARGE STEEP SEAS EXPECTED ON WED...

NORTH WINDS WILL INCREASE TO 25 TO 35 KT WEDNESDAY AFTERNOON AND
EVENING. THE STRONGEST WINDS WILL BE MAINLY IN THE OUTER WATERS
BEYOND ABOUT 10 NAUTICAL MILES WHERE SHORT PERIOD SEAS WILL BUILD
TO AROUND 15 FEET.

PZZ450-130530-
/O.EXA.KEKA.SC.Y.0133.000000T0000Z-150413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
225 PM PDT SUN APR 12 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* SEAS...NW 10 FT AT 13 SECONDS TONIGHT...DIMINISHING ON MON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-130530-
/O.EXT.KEKA.SC.Y.0133.000000T0000Z-150413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
225 PM PDT SUN APR 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* SEAS...NW 11 FT AT 13 SECONDS TONIGHT...DIMINISHING ON MON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-130530-
/O.EXT.KEKA.SC.Y.0133.000000T0000Z-150413T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
225 PM PDT SUN APR 12 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY...

* SEAS...NW 11 FT AT 13 SECONDS TONIGHT...DIMINISHING ON MON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
039 
WHUS76 KEKA 130342
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
842 PM PDT SUN APR 12 2015

PZZ455-131000-
/O.EXA.KEKA.SC.Y.0133.000000T0000Z-150413T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
842 PM PDT SUN APR 12 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. 

* WINDS...NW 15 TO 20 KT WITH LOCAL GUSTS TO 25 KT LATE THIS
  EVENING.

* SEAS...NW 8 TO 10 FT AT 13 SECONDS TONIGHT...DIMINISHING ON
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-470-131000-
/O.CON.KEKA.SC.Y.0133.000000T0000Z-150413T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
842 PM PDT SUN APR 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* SEAS...NW 9 TO 11 FT AT 13 SECONDS TONIGHT...DIMINISHING ON
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-131145-
/O.CON.KEKA.SC.Y.0133.000000T0000Z-150413T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
842 PM PDT SUN APR 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS...NW 15 TO 20 KT WITH GUSTS TO 25 KT EARLY TONIGHT.

* SEAS...NW 11 FT AT 13 SECONDS TONIGHT...DIMINISHING ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
823 
WHUS76 KEKA 131017
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
317 AM PDT MON APR 13 2015

PZZ475-131600-
/O.CAN.KEKA.SC.Y.0133.000000T0000Z-150413T1600Z/
/O.NEW.KEKA.SC.Y.0134.150413T1017Z-150413T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
317 AM PDT MON APR 13 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

* SEAS...NW 11 FT AT 13 SECONDS DIMINISHING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-131830-
/O.CAN.KEKA.SC.Y.0133.000000T0000Z-150413T1000Z/
/O.NEW.KEKA.SC.Y.0135.150413T2200Z-150418T0300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
317 AM PDT MON APR 13 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 PM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM
PDT FRIDAY. 

* WINDS...SOUTHERLY WINDS INCREASING TO 15 KT EARLY THIS AFTERNOON
  THEN TURNING NORTHERLY BY LATE AFTERNOON AND GUSTING TO 30 KT.
  WINDS WILL DIMINISH LATE TONIGHT BEFORE STRENGTHENING TUESDAY
  AFTERNOON.

* WAVES/SEAS...TONIGHT A NORTHWESTERLY SWELL OF 9 TO 10 FT AT 12
  SECONDS WILL BUILD INTO THE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-131830-
/O.CAN.KEKA.SC.Y.0133.000000T0000Z-150413T1000Z/
/O.NEW.KEKA.SC.Y.0135.150414T0900Z-150418T0300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
317 AM PDT MON APR 13 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 8 PM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TUESDAY TO 8 PM PDT
FRIDAY. 

* WINDS...NORTH WINDS WINDS WILL INCREASE TO 20 TO 25 KT TUESDAY
  AFTERNOON.

* WAVES/SEAS...TONIGHT A NORTHWESTERLY SWELL OF 9
  TO 10 FT AT 12 SECONDS WILL BUILD INTO THE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 2:24 PM PDT, 6 minutes earlier.

Area forecast discussion, Apr 10, 2:24 PM PDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
224 PM PDT FRI APR 10 2015

.SYNOPSIS...A WEAK FRONT WILL BRING LIGHT RAIN MAINLY TO AREAS
NORTH OF CAPE MENDOCINO EARLY SATURDAY MORNING. ANOTHER PERIOD OF
LIGHT RAIN WILL BE POSSIBLE LATE MONDAY THROUGH MONDAY NIGHT.

&&

.SHORT TERM...(THROUGH SUNDAY NIGHT) A COLD FRONT WILL APPROACH
NORTHWEST CALIFORNIA TONIGHT BRINGING INCREASED CLOUDINESS TO THE
ENTIRE REGION AND A SHORT PERIOD OF LIGHT RAIN TO AREAS PRIMARILY
FROM CAPE MENDOCINO NORTH SATURDAY MORNING. THE FRONT APPEARS TO
HAVE JUST ENOUGH MOISTURE AND DYNAMICS TO RESULT IN 0.10 TO 0.40
INCH RAIN TOTALS IN DEL NORTE COUNTY AND FAR NORTHERN HUMBOLDT COUNTY
...BUT OTHERWISE RAIN WILL REMAIN VERY LIGHT AND SPARSE ACROSS THE
REGION. CENTRAL HUMBOLDT...INCLUDING HUMBOLDT BAY...WILL LIKELY ONLY
RECEIVE A FEW HUNDREDTHS TO A TENTH OF AN INCH FROM THIS SYSTEM.
SOME LINGERING SHOWERS WILL PERSIST ACROSS AREAS INCLUDING FAR
NORTHERN MENDOCINO COUNTY AND ANYWHERE NORTH INTO THE AFTERNOON. BUT
IN GENERAL DRY...COOL AIR WILL QUICKLY MOVE IN BEHIND THE FRONT
LEADING TO A RATHER RAPID REDUCTION IN SHOWER COVERAGE.
PRECIPITATION WILL BE COMING TO AN END AS SNOW LEVELS FALL...SO NO
SIGNIFICANT SNOW ACCUMULATION IS EXPECTED EVEN WITH SNOW LEVELS
FALLING TO AROUND 4500 FEET IN DEL NORTE COUNTY SATURDAY
AFTERNOON/EVENING.

A FLAT UPPER LEVEL RIDGE WILL MOVE OVER THE WEST COAST SATURDAY
NIGHT THROUGH SUNDAY NIGHT. THIS WILL RESULT IN A QUICK RETURN OF
MODERATELY STRONG INTERIOR VALLEY LOW LEVEL INVERSIONS OVERNIGHT AND
THE DEVELOPMENT OF VALLEY FOG. SOME AREAS THAT REMAIN CLEAR MAY SEE
SOME FROST DEVELOPMENT SATURDAY NIGHT...MOST LIKELY IN TRINITY AND
NORTHERN MENDOCINO VALLEYS.

WITH THE RIDGE BUILDING OVERHEAD AND MOSTLY CLEAR SKIES ON SUNDAY
AFTERNOON HIGH TEMPERATURES WILL BE SEVERAL DEGREES WARMER AS
COMPARED TO SATURDAY...POSSIBLY NEARLY 10 DEGREES WARMER IN SOME
INTERIOR VALLEY LOCATIONS. ANOTHER SHOT OF OVERNIGHT VALLEY FOG WILL
BE POSSIBLE SUNDAY NIGHT. THERE IS ALSO THE POTENTIAL OF INCREASING
COASTAL CLOUDINESS AS THE NEXT COLD FRONT APPROACHES FOR MONDAY. /RPA

.LONG TERM...(MONDAY THROUGH FRIDAY) ANOTHER COLD FRONT WILL MOVE
INTO THE PACIFIC NORTHWEST AND CLIP NORTHWEST CALIFORNIA MONDAY
AFTERNOON/EVENING BRINGING A SHOT OF RAIN TO AREAS...ONCE
AGAIN...MOSTLY NORTH OF CAPE MENDOCINO. IN FACT...THIS FRONT LOOKS
VERY SIMILAR TO THE FRONT MOVING THROUGH SATURDAY MORNING WITH
RESPECT TO THE TOTAL RAINFALL AND GENERAL IMPACTS ACROSS THE REGION.
PRECIPITATION WILL DECREASE TO SHOWERS BEHIND THE FRONT AS SNOW
LEVELS FALL AGAIN LEADING TO MINIMAL SNOW ACCUMULATION.

MODELS ARE NOW IN GENERAL AGREEMENT ON A MUCH STRONGER RIDGE
BUILDING IN BEHIND THE MONDAY FRONT RESULTING IN DRY CONDITIONS AND
WARM TEMPERATURES FOR THE REST OF NEXT WEEK. /RPA

&&

.AVIATION...A COLD FRONT ABOUT 400 MILES NW OF PT ST GEORGE WILL
SPREAD MAINLY MID AND HIGH LEVEL CLOUDS OVER THE REGION TONIGHT.
LOWER LEVEL MOISTURE WILL HOLD OFF TIL SAT MORNING WHEN THE FRONT
PUSHES ONTO THE NORTH COAST AND GENERATES MVFR AND PERHAPS PERIODIC
IFR CONDITIONS IN LIGHT RAIN. NORTH WINDS AND HIGH PRESSURE WILL
BUILD BEHIND THE FRONT RESULTING IN CLEARING AND DRYING AT THE COAST
DURING THE AFTERNOON.

&&

.MARINE...NORTHERLY WINDS AND SEAS WILL INCREASE THIS WEEKEND AFTER
A WEAKENING FRONT WEST OF THE OREGON COAST MOVES INLAND ACROSS NW
CALIFORNIA ON SAT. GFS AND NAM12 SHOW A BRIEF SPIKE UP IN NORTH
WINDS BEHIND THE FRONT SAT MORNING...SO BEEFED UP THE WIND GUSTS TO
AROUND 25-30KT. SURFACE HIGH PRESSURE WILL BUILD TOWARD THE COAST
THROUGH THE AFTERNOON AND EVENING ON SAT...WITH GRADIENTS GRADUALLY
TIGHTENING UP. BEST LOCATION FOR 20-25KT OF NORTH WINDS WILL BE
SOUTH OF THE CAPE WHERE AN ADVISORY FOR SMALL CRAFT HAS BEEN
HOISTED. IT WAS NOT AS CLEAR CUT AND DEFINITIVE NORTH OF THE CAPE
WHERE MODELS SHOW BORDERLINE SMALL CRAFT ADVISORY CONDITIONS.

BEHIND THE FRONT...VISIBLE IMAGERY SHOWED A RATHER IMPRESSIVE FIELD
OF OPEN CELLULAR CUMULUS INDICATIVE OF STRONG COLD AIR ADVECTION
OVER THE OCEAN. ASCAT PASS CONFIRMED THE LONG FETCH OF WESTERLY
WINDS OF 25-30KT BEHIND THE FRONT. THE FETCH WAS AIMED AT
OREGON...HOWEVER NW CALIFORNIA WATERS WILL SEE A BUMP IN WAVE
HEIGHTS THIS WEEKEND TOO. THE NWPS CONTINUES TO BE A COUPLE OF FEET
HIGHER THAN THE ENP. FOR NOW WENT WITH THE NWPS AND HOISTED A SMALL
CRAFT ADVISORY SAT NIGHT AND SUN...MAINLY FOR HAZARDOUS SEAS NORTH
OF CAPE MENDO.

GFS AND ECMWF CONTINUE TO SHOW ANOTHER FRONTAL SYSTEM AFFECTING THE
AREA EARLY NEXT WEEK. ONCE AGAIN THE SOUTHERLY WINDS AHEAD OF THIS
FRONT DO NOT LOOK VERY IMPRESSIVE. IF ANYTHING THE FRONT WILL JUST
KNOCK DOWN THE NORTHERLY WINDS AND SEAS ON MON. THE MODELS WERE IN
GOOD AGREEMENT WITH UPPER TROUGH PASSAGE ON TUE...WITH ANOTHER SURGE
OF NORTH WINDS AND SEAS INTO MID WEEK. THE ENP CONTINUES SHOW A LONG
PERIOD SWELL GROUP AFFECTING THE REGION ON TUE...HITTING 11-14 FT AT
13-15 SECONDS. THIS IS BASED ON THE GFS FORECAST OF A 974MB LOW
WINDING UP IN THE GULF OF AK ON SUNDAY. THE ECMWF AND GEM ALSO SHOW
CYCLOGENESIS IN THE GULF ON SUN...BUT SLOWER AND WEAKER. WE WILL NOT
KNOW FOR SURE IF THIS IS REAL UNTIL THE STORM DEVELOPS ON SUN.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY FROM 8 PM SATURDAY TO 11 PM PDT SUNDAY FOR
     PZZ470.

     SMALL CRAFT ADVISORY FROM 5 PM SATURDAY TO 3 AM PDT MONDAY FOR
     PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 10, 5:19 AM PDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
519 AM PDT FRI APR 10 2015

CAZ001>004-076-111230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
519 AM PDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 10, 2:22 PM PDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
222 PM PDT FRI APR 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     SNOW             4 W WILLOW CREEK        40.87N 123.74W
04/07/2015  E12.0 INCH       HUMBOLDT           CA   NWS EMPLOYEE

            APPROXIMATELY A FOOT OF SNOW ON HORSE
            MOUNTAIN AT AN ELEVATION OF 4500-5000 FEET.
            LIGHTLY SNOWING AT THE TIME OF THE
            OBSERVATION.

&&

RPA

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.